# SDR REXA2020102600722

- Difficulty date: September 30, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INTERCOSTALS AND 2 ANGLES BETWEEN FS 349 AND FS 364, STGR 26L TO STGR 26R ARE CORRODED.  TCI: 53-20-313.  REMOVED AND REPLACED ANGLES AND INTERCOSTALS, IAW CRJ 900 SRM 51-42-06-001-001-A01.  WVAC EMP STAMP 711 MTC.  ADDITIONAL PARTS REPLACED: INTERCOSTAL P/N SH670-32075-4, ANGLES SH670-32077-3 AND SH670-32077-4.
